# SDR UALA2009021300476

- Difficulty date: February 11, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 69,310 hours, 11,320 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT BAR L985 AND L904 PARTIALLY ILLUMINATES.  REMOVED BAD LIGHT BARS AND REPLACES WITH SERVICEABLE LIGHT BARS L985 AND L904 AT RT AFT LAV AND CENTER AFT GALLEY AREA AND OPS CHECK GOOD.
